# SDR I5PA2024110375701

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,893 hours, 34,755 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: S242N7011001
- Part serial: 1357
- Condition: Intermittent
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NO: MGE305 - EVENT (ETOPS- AIR RETURN)  MULTIPLE EICAS MESSAGES.   PERFORMED FIM AND FOUND LEFT EICAS COMPUTER INTERMITTENT. REPLACED LEFT EICAS COMPUTER PER AMM.
